Vol. 5, No. 8, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Coleman maps and the $p$-adic regulator

Antonio Lei, David Loeffler and Sarah Livia Zerbes

Vol. 5 (2011), No. 8, 1095–1131
Abstract

We study the Coleman maps for a crystalline representation V with non-negative Hodge–Tate weights via Perrin-Riou’s p-adic “regulator” or “expanded logarithm” map V . Denote by (Γ) the algebra of p-valued distributions on Γ = Gal(p(μp)p). Our first result determines the (Γ)-elementary divisors of the quotient of Dcris(V ) (Brig,p+)ψ=0 by the (Γ)-submodule generated by (φ(V ))ψ=0, where (V ) is the Wach module of V . By comparing the determinant of this map with that of V (which can be computed via Perrin-Riou’s explicit reciprocity law), we obtain a precise description of the images of the Coleman maps. In the case when V arises from a modular form, we get some stronger results about the integral Coleman maps, and we can remove many technical assumptions that were required in our previous work in order to reformulate Kato’s main conjecture in terms of cotorsion Selmer groups and bounded p-adic L-functions.

Keywords
$p$-adic regulator, Wach module, Selmer groups of modular forms
Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11F80, 11S25
Milestones
Received: 26 November 2010
Revised: 23 February 2011
Accepted: 25 March 2011
Published: 5 June 2012
Authors
Antonio Lei
School of Mathematical Sciences
Monash University
VIC 3800
Australia
Department of Mathematics and Statistics
Burnside Hall
McGill University
805 Rue Sherbrooke Ouest
Montréal, QC
H3A 0B9
Canada
David Loeffler
Mathematics Institute
Zeeman Building
University of Warwick
Coventry
CV4 7AL
United Kingdom
Sarah Livia Zerbes
Mathematics Research Institute
Harrison Building
University of Exeter
Exeter
EX4 4QF
United Kingdom